Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16466
Title: Stability and convergence of modified Ishikawa iterative sequences with errors in Banach spaces
Authors: Chang, SS
Lee, HWJ 
Tan, KK
Keywords: Almost T-stability
Asymptotically nonexpansive mapping in the intermediate sense
Asymptotically pseudo-contractive mapping
Kato inequality
Modified Ishikawa iterative sequence with errors
T-stability
Uniformly Lipschitzian mapping
Weak T-stability
Issue Date: 2006
Publisher: Akademiai Kiado
Source: Acta mathematica hungarica, 2006, v. 110, no. 4, p. 267-285 How to cite?
Journal: Acta Mathematica Hungarica 
Abstract: Some stability and convergence theorems of the modified Ishikawa iterative sequences with errors for asymptotically nonexpansive mapping in the intermediate sense and asymptotically pseudo contractive and uniformly Lipschitzian mappings in Banach spaces are obtained.
URI: http://hdl.handle.net/10397/16466
ISSN: 0236-5294
DOI: 10.1007/s10474-006-0022-z
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.